Consistency of the MLE for jump Markov autoregressive systems

TitleConsistency of the MLE for jump Markov autoregressive systems
Publication TypeConference Paper
Year of Publication1997
AuthorsKrishnamurthy, V., and T. Ryden
Conference NameDecision and Control, 1997., Proceedings of the 36th IEEE Conference on
Pagination3401 -3406 vol.4
Date Publisheddec.
Keywordsautoregressive processes, identifiability, jump Markov autoregressive systems, Markov processes, maximum likelihood estimation, maximum-likelihood estimation, nonobservable Markov chain, regression function
Abstract

An autoregressive process with Markov regime is an autoregressive process for which the regression function at each time-point is given by a (non-observable) Markov chain. We examine maximum-likelihood estimation for such models and show consistency of a conditional MLE. Also identifiability issues are discussed

URLhttp://dx.doi.org/10.1109/CDC.1997.652373
DOI10.1109/CDC.1997.652373

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia